# SDR SWAA2023020994110

- Difficulty date: January 22, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 71,833 hours, 42,592 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR T/E DEFLECTION CONTRL RIB PANEL VERTICAL BULB SEAL FITTING CRACKED I/B SIDE MKD DOT<[01] REMOVED AND REPLACED VERTICAL BULB SEAL FITTING AT LEFT WING REAR SPAR T/E DEFLECTOR CONTROL RIB PANEL PER BOEING 737-700 SRM 51-40-02-PG-0;[02] VERIFIED REPLACEMENT
